# SDR RRXA11329

- Difficulty date: July 3, 2001
- Submitted: July 25, 2001
- Operation: Air carrier
- Aircraft: N606AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46044
- Aircraft time: 88,247 hours, 28,534 cycles
- System (JASC): 5200 · Doors
- Part: Angle
- Part number: 4354071
- Condition: Cracked
- Location: Sta1160  L33l
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CRACK DAMAGE TO C-PIT CROSS SLIDE FWD JAMB TRACK GUIDES AT STA. 1160 AND L33L-L33R, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM. /////CORRECTIVE ACTION///// REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8. FABRICATED PART AND INSTALLED IAW DC-8 SRM 51-3-0 AND DHSK606-071.
